# SDR SWAA2023030698021

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS CORROSION ON INNER SURFACE AT BONDING JUMPER ATTACH POINT<[01] EVALUATED CORROSION ON LAV SERVICE DOOR AT BONDING JUMPER ATTACH POINT; FOUND 0.030 REMOVED FROM ORIG 0.100 IN 1'X1' FOUND TO BE OUT OF LIMITS PER SRM 52-40-01-1A-4 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD.;[03] RECEIVED NEW LAV DOOR ON PO #904689 REMOVED LAV DOOR INSTALLED NEW LAV DOOR USING BONDING METER ID # ATS1571 DUE 08/2023 BOND CHECK GOOD IAW MM 52-49-07;[04] VERIFIED CORRECTIVE ACTION 1
